# SDR IPXA10561564

- Difficulty date: July 24, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NAC-STRUT NR1 STA 203.85 INBD SIDE VERTICAL CHANNEL HAS EXTERIOR SURFACE CHAFED.  R & R NAC STRUT INBD SIDE VENT CHANNEL.
